Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lisinopril causes post menopausal bleeding

Premium Questions

doctor1 MD

I am taking lisinopril , metatoprol bid, and aspirin 325 mg plus non bp meds. I can't stop nose bleeds in less than 10 hours (broke it recently in fall). Are these meds responsible and do I really need ...

doctor1 MD

NOSE bleed while taking Lisinopril ...

doctor1 MD

effects. They are Atorvastatin , Lisinopril/HCTZ, and Selegiline . Can the combination of all three increase or ensure risk of dizziness? I also am going thru menopause and live in TX so the hot weather has ...

doctor1 MD

What might be a better choice for bp modification than lisinopril which has seemingly caused decreased gfr? ...

doctor1 MD

Can lisinopril cause pedal edema ...

Public Forum Discussions

doctor1 MD

I will be 60 in June healthy white female . I was placed on Lisinopril 10 mg 1/25/17. I started a period 9 days ago after no period for 2 1/2 years. Could this be a side effect of this med,the only other ...

doctor1 MD

How long does it take to have Lisinopril leave your system. I have carotid artery disease and am on Metoprolol for high blood pressure. It wasn t sufficient so my Doctor added Lisinopril. Since then I have had ...

doctor1 MD

I am currently taking synthroid 88MCG & lisinopril 2.5 ; one each, daily. I am 53 years old ... menopausal. I have had a partial hysterectomy my question is I feel tired & am wondering if these medications ...

doctor1 MD

I take diphenhydramine for sleep...a really large dose; 10 pills a night. I also take Lisinopril (sic?) for high bp. I ve had a rather serious situation of bleeding under the skin of my arms ...

doctor1 MD

I VE BEEN TAKING LISINOPRIL FOR 6YRS.NOW IT SEEMS TOME GIVING ME SOME SIDE EFFECTS,LIKE GUM BLEEDING SOMETIMES,FEELING TIRED,FEELING ALWAYS DEHYDRATED,GETTING LOW BLOOD PRESSURE ,GASPING OR CATCHING ...

doctor1 MD

yrs. old post menopausal. I have not been sick at all with the flu or any thing. I take Synthroid, Progesterone, Estradiol, Lisinopril. as well as multivitamin, magnesium, etc. ...

doctor1 MD

Hi, I just started taking Lisinopril, 5mgs., 5 days ago and have been experiencing gas pressure in upper stomach on and off since I started taking this medicine. Could this be a side effect ...

doctor1 MD

I am 67 in good health and recently started taking 10mg lisonopril. While it has brought my blood pressure down I have now developed heartburn. I have never had heartburn in my life. My doctor says this is not a symptom of lisonopril. Could this...

doctor1 MD

came back normal. I have read that some other people taking lisinopril have had the same symptoms as me and I have been taking lisinopril for over 2 years. It controls my blood pressure so I m hesitant ...

doctor1 MD

says it s very much like having had too much to drink. He does have a prescription for lisinopril ... that break. Would that possibly cause symptoms like this? ...

Mobile Questions and Answers

doctor1 MD

Lisinopril is not the anti-hypertensive of choice during pregnancy,as it can cause sever damage to the feotus even death,there are many more and safe anthypertensive for control of blood pressure during pregnancy.warfarin does cause abortion if used during pregnancy

doctor1 MD

Hi Bobbie ma am There are many causes like post menopausal symptoms, hyperthyroidism, etc. Reply with thanks.

doctor1 MD

dear sir lisinopril is a drug used for hypertension.in my opinion it willnot cause problems like tooth decay.but it may cause some cough.